Yaqub, Adil
Ring-logics and certain classes of rings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 19 (1965) no. 1 , p. 101-105
Zbl 0166.27301 | MR 178015
URL stable : http://www.numdam.org/item?id=ASNSP_1965_3_19_1_101_0

Bibliographie

1 A.L. Foster, p-rings and ring-logics, Univ. Calif. Publ. 1 (1951), 385-396. MR 44503 | Zbl 0045.31902

2 A.L. Foster, pk-rings and ring-logics, Ann. Sc. Norm. Pisa 5 (1951), 279-300. Numdam | MR 47625 | Zbl 0044.26201

3 A.L. Foster, The indenities of - and unique subdirect factorization within - classes of universal algebras, Math. Zeit. 62 (1955), 171-188. MR 73569 | Zbl 0064.26301

4 A.L. Foster, Generalized « Boolean » theory of universal algebras, Part I, Math. Zeit. 58 (1953), 306-336. MR 57230 | Zbl 0051.02201

5 N.H. Mccoy, Subrings of direct sums, Amer. J. Math. LX (1938), 374-382. JFM 64.0076.02 | MR 1507320 | Zbl 0018.34201

6 N.H. Mccoy and D. Montgomery, A representation of generalized Boolean rings, Duke Math. J. 3 (1937), 455-459. JFM 63.0026.04 | MR 1546001 | Zbl 0017.24402

7 M.H. Stone, The theory of representations of Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), 37-111. JFM 62.0033.04 | MR 1501865 | Zbl 0014.34002

8 A. Yaqub, On certain finite rings and ring-logics, Pacific J. Math. 12 (1962). 785-790. MR 147508 | Zbl 0111.24903

9 A. Yaqub, On the ring-logic character of certain rings, Pacific J. Math. 14 (1964), 741-747. MR 163933 | Zbl 0143.05404